# SDR YENA200343

- Difficulty date: December 24, 2003
- Submitted: December 26, 2003
- Operation: Air carrier
- Aircraft: N581JB
- Make and model: Airbus A320-232
- Aircraft serial: 2141
- Aircraft time: 131 hours, 47 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Intermittent
- Location: Cabin Door
- Part time: 131 hours, 47 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF CONTINUOUS INTERMITTENT ECAM RIGHT AFT CABIN DOOR UNLOCK INDICATIONS ONLY STOPPED WITH EMER CNX.  CABIN CREW HAD CIDS CAUTION DOOR UNLOCK INDICATIONS AND CABIN DOOR WITH CABIN LIGHTS FLICKERING.  REMOVED & REPLACED PROXIMITY SWITCH 17WV2 PER AMM 52-71-11.  CLEANED CONNECTOR, OPS CHECK OK.
